# SDR MASA200400729

- Difficulty date: December 27, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 17,285 hours, 12,886 cycles
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Condition: Dislodged
- Location: Edp
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ASH 6381 PHX TO EUG - SHUTDOWN  NR 1 ENGINE AND DIVERTED TO SMF DUE TO A OIL PRESSURE FLUCTUATION.  MX IS IN THE PROCESS OF TROUBLE SHOOTING.  OPEN PENDING RESOLUTION.  RECOMPLIED WITH MEL FOR EDP.  UPON INSPECTION FOUND EDP SPLINE PLUG HAD FALLEN OUT.  INSTALLED NEW O-RING AND SPLINE PLUG SERVICED AND PERFORMED OIL CONSUMPTION TEST.  NO DEFECTS NOTED ENG DID NOT CONSUME ANY OIL.
